Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Gromov's macroscopic dimension conjecture

Dmitry V Bolotov

Algebraic & Geometric Topology 6 (2006) 1669–1676
Bibliography
1 D V Bolotov, Macroscopic dimension of 3–manifolds, Math. Phys. Anal. Geom. 6 (2003) 291 MR1997917
2 M Gromov, Positive curvature, macroscopic dimension, spectral gaps and higher signatures, Preprint (1996)
3 J W Milnor, Topology from the differentiable viewpoint, Based on notes by David W. Weaver, The University Press of Virginia, Charlottesville, Va. (1965) MR0226651
4 J W Milnor, J D Stasheff, Characteristic classes, Annals of Mathematics Studies 76, Princeton University Press (1974) MR0440554
5 E H Spanier, Algebraic topology, McGraw-Hill Book Co. (1966) MR0210112
6 N E Steenrod, Cohomology operations, Lectures by N. E. Steenrod written and revised by D. B. A. Epstein. Annals of Mathematics Studies, No. 50, Princeton University Press (1962) MR0145525
7 H Whitney, Differentiable manifolds, Ann. of Math. $(2)$ 37 (1936) 645 MR1503303